# SDR CA061118001

- Difficulty date: November 17, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,006 hours
- Engine: Ge CF343A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER GEAR-UP SELECTION THE AIRCRAFT ENCOUNTERED A VIBRATION, FELT THROUGHOUT ENTIRE PLANE,THAT WOULD INCRESE/DECREASE WITH THROTTLE MOVEMENT. AIRCRAFT RETURNED TO THE ORIGINATING DEPARTURE STATION AND LANDED SAFELY. MAINTENANCE FOUND NR 1 ENGINE FAN BLADES DAMAGED & BIRD REMAINS ON OIL COOLER, DUE TO A LARGE BIRD INGESTION.
